# SDR DXTA20082937

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 9,619 hours, 5,902 cycles
- Engine: Allsn AE3007C
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Controller
- Part number: 43606
- Part serial: 2641
- Condition: Failed
- Location: Flt Director
- Part time: 4,360 hours, 2,641 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT 2000 FEET, PRIMARY STAB TRIM FAIL.  FOUND DEFECTIVE FLIGHT DIRECTOR CONTROLLER. REMOVED & REPLACED DEFECTIVE FLIGHT GUIDANCE CONTROLLER WITH REPAIRED EXCHANGE UNIT. PERFORMED OPS CHECKS OPS CHECKS GOOD IAW CE750 MM 22-10-03.
